Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Robust finite-time H∞ control for uncertain discrete-time singular systems with Markovian jumps|
|Other Titles:||Robust finite-time H-infinity control for uncertain discrete-time singular systems with Markovian jumps|
|Citation:||IET Control Theory and Applications, 2014; 8(12):1105-1111|
|Publisher:||Institution of Engineering and Technology|
|Yingqi Zhang, Peng Shi, Sing Kiong Nguang, Yongduan Song|
|Abstract:||This study is concerned with the finite-time H∞ control problem for uncertain discrete-time Markovian jump singular systems with time-varying norm-bounded disturbance. Firstly, the concepts of singular finite-time stability, singular finite-time boundedness and singular H∞ finite-time stabilisation are given. Then, sufficient conditions of singular finite-time boundedness and singular H∞ finite-time stability are derived for the class of discrete-time Markovian jump singular systems. The main contribution of the study is to propose a numerical efficient and reliable controller design process for state feedback finite-time H∞ control of discrete-time Markovian jump singular systems. By applying the descriptor system technique presented by Fridman and Shaked, sufficient criteria are presented for the solvability of the problems, which can be reduced to feasibility problems in terms of linear matrix inequalities. Finally, numerical examples are included to illustrate the validity of the presented results.|
|Rights:||© The Institution of Engineering and Technology 2014|
|Appears in Collections:||Electrical and Electronic Engineering publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.